MathSciNet Relay Station
MathSciNet bibliographic data
MR1440934 (98a:46034) 46E20 (30D50 30H05 47A15 47B38)
Aleman, A.; Richter, S.; Sundberg, C. Beurling's theorem for the Bergman space. Acta Math. 177 (1996), no. 2, 275–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement